# SDR 04FDEA02954

- Difficulty date: October 19, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,814 hours, 6,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0020
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT STA 1701 TRANSVERSE FRAME DAMAGED BETWEEN LONGERON 11 AND LONGERON 12.   MAIN CARGO DECK LT STA 1701 TRANSVERSE FRAME BETWEEN LONGERON 11 AND LONGERON 12, DAMAGED AREA TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 53-30-00 FIG 1 VOLUME I.   REFER TO FEDEX EA 1-5310-79787, TITLE: FUSELAGE, MAIN FRAME TRACKING SRM REPAIR ON FRAME AT STATION 1701.
